# SDR ASAA2021072535530

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 39,516 hours, 11,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 584199
- Condition: Faulted
- Location: Ram Air Inlet
- Part time: 17,876 hours, 6,311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK CAUTION ILLUM AFTER RECALL. GROUNDED - YES. VERIFIED FAULT, ACCOMP PACK/ZONE TEMP CONT BITE ON BOTH CONT. #1 NO FAULTS. #2 FAULTS RAM AIR ACTR REF B737-800 AMM 21-61-00-700-806-0032. RH RAM AIR DOOR ACTUATOR REMOVED AND REPLACED REF B737-800 AMM 21-51-21. INSTALLATION TESTS GOOD AND NO FAULTS ON PZTC.
